# SDR ASAA0040128

- Difficulty date: October 28, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX-NR1 ENG ON APPROACH, PRODUCED AN ELECTRICLA SMELL AND HAZE WAS SEEN IN THE CABIN IN CONJUNCTION, A NOISE WAS HEARD, THE EGT STARTED INCREASING, SHUT DOWN PROCEDURES WERE INITIATED, ACFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED NR1 ENGINE, ENGINE WAS ROUTED TO SHOP FOR INSPECTION AND/OR REPAIRS.
